Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2013 | Journal Article | LibreCat-ID: 40070
P. Graczyk, T. Jakubowski, and T. Luks, “Martin representation and Relative Fatou Theorem for fractional Laplacian with a gradient perturbation,” Positivity, vol. 17, no. 4, pp. 1043–1070, 2013, doi: 10.1007/s11117-012-0220-6.
LibreCat | DOI
 

Filters and Search Terms

issn=1385-1292

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed